Title: H repetitive control of linear systems based on Two-Dimensional model

Authors: Yong-Hong Lan, Min Wu, Jin-Hua She

Addresses: School of Information Science and Engineering, Central South University, Changsha 410083, China. ' School of Information Science and Engineering, Central South University, Changsha 410083, China. ' School of Computer Science, Tokyo University of Technology, 1404-1 Katakura, Hachioji, Tokyo, 192-0982, Japan

Abstract: This paper concerns with the H repetitive control of linear system based on Two-Dimensional (2D) system theory. First, a 2D model is established to describe the control behaviour within a repetition period and the learning process between periods. Next, the problem of designing an H repetitive control law is formulated as an H state-feedback design problem for the 2D model. A new existence condition and method of designing an H state-feedback control law for the 2D model is presented. Moreover, this idea is extended to solve the problem of H repetitive control law for linear system. Finally, a numerical example was presented to illustrate the effectiveness of the presented method.

Keywords: linear systems; H-infinity repetitive control; 2D system; LMI; linear matrix inequality; stability; state feedback control.

DOI: 10.1504/IJCSM.2009.027877

International Journal of Computing Science and Mathematics, 2009 Vol.2 No.3, pp.267 - 289

Published online: 13 Aug 2009 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article